Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 69, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 6, 2019, 11:46 AM CDT for Saint Tammany Parish, Tangipahoa Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2019, 11:46 AM CDT (16:46 UTC)
- Expired
- Jun 6, 2019, 12:15 PM CDT
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:40 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2679 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.5
The text
As transmitted.
031
WFUS54 KLIX 061646
TORLIX
LAC103-105-061715-
/O.NEW.KLIX.TO.W.0069.190606T1646Z-190606T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1146 AM CDT Thu Jun 6 2019
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
West central St. Tammany Parish in southeastern Louisiana...
Eastern Tangipahoa Parish in southeastern Louisiana...
* Until 1215 PM CDT.
* At 1146 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Madisonville, or 9 miles southwest of
Covington, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Madisonville around 1155 AM CDT.
Covington around 1210 PM CDT.
Abita Springs around 1215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3056 9021 3044 8999 3036 9011 3039 9021
3036 9026 3038 9029
TIME...MOT...LOC 1646Z 216DEG 23KT 3037 9022
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
KLG3 follow-up statements
716
WWUS54 KLIX 061648
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1148 AM CDT Thu Jun 6 2019
LAC103-105-061715-
/O.CON.KLIX.TO.W.0069.000000T0000Z-190606T1715Z/
St. Tammany LA-Tangipahoa LA-
1148 AM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR WEST
CENTRAL ST. TAMMANY AND EASTERN TANGIPAHOA PARISHES...
At 1147 AM CDT, a confirmed tornado was located near Madisonville, or
9 miles southwest of Covington, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Covington around 1210 PM CDT.
Abita Springs around 1215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3056 9021 3044 8999 3036 9011 3039 9021
3036 9026 3038 9029
TIME...MOT...LOC 1647Z 216DEG 23KT 3038 9021
TORNADO...OBSERVED
HAIL...0.00IN
$$
KLG322
WWUS54 KLIX 061653
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1153 AM CDT Thu Jun 6 2019
LAC103-105-061715-
/O.CON.KLIX.TO.W.0069.000000T0000Z-190606T1715Z/
St. Tammany LA-Tangipahoa LA-
1153 AM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR WEST
CENTRAL ST. TAMMANY AND EASTERN TANGIPAHOA PARISHES...
At 1152 AM CDT, a confirmed tornado was located over Madisonville, or
near Covington, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Covington around 1210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3049 9008 3038 9017 3039 9021 3036 9026
3038 9029 3056 9021
TIME...MOT...LOC 1652Z 216DEG 23KT 3041 9018
TORNADO...OBSERVED
HAIL...0.00IN
$$
KLG147
WWUS54 KLIX 061705
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1205 PM CDT Thu Jun 6 2019
LAC105-061715-
/O.CAN.KLIX.TO.W.0069.000000T0000Z-190606T1715Z/
Tangipahoa LA-
1205 PM CDT Thu Jun 6 2019
...THE TORNADO WARNING FOR EASTERN TANGIPAHOA PARISH IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3056 9021 3049 9008 3039 9016 3043 9021
3044 9024 3049 9024
TIME...MOT...LOC 1705Z 216DEG 23KT 3048 9012
$$
LAC103-061715-
/O.CON.KLIX.TO.W.0069.000000T0000Z-190606T1715Z/
St. Tammany LA-
1205 PM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR WEST
CENTRAL ST. TAMMANY PARISH...
At 1205 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Covington, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central St. Tammany Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3056 9021 3049 9008 3039 9016 3043 9021
3044 9024 3049 9024
TIME...MOT...LOC 1705Z 216DEG 23KT 3048 9012
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:11 AM CDT, 35 minutes earlier.
Area forecast discussion, Jun 6, 11:11 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1111 AM CDT Thu Jun 6 2019
.UPDATE...
Ongoing severe weather outbreak and flash flooding has resulted
from QLCS and extreme rainfall rates. Strong instability,
sufficient low level directional shear/storm relative helicity and
low LCLs have been supportive of severe thunderstorms and threat
will likely continue as storms cross west to east across the tidal
lakes, metro New Orleans and surrounding areas through at least
early afternoon. Updates to forecast for severe wording and radar
trends have been sent.
Plans are being made for storm surveys later today and tomorrow.
22/TD
&&
.PREV DISCUSSION... /issued 403 AM CDT Thu Jun 6 2019/
SHORT TERM...
A very interesting system this morning. The synoptic part of this
system is acting like a cold front and warm front apexed at a sfc
low over SW LA. The warm frontal portion of this is over our area
leading to light to moderate steady rainfall, which has been
beneficial to the area so far. Some heavier rain rates could occur
with the line of sh/ts as they move through today. For this
reason, the flood watch will be left in place for now but rain
totals will be lowered a bit and WPC has taken the entire area
down from Moderate risk to slight for excessive rainfall. The
south shore will get a reprieve for a short time this morning, but
will see a line of heavy sh/ts move through during the day. The
entire area will get a much needed dry window starting this
evening through the overnight hours. Then another round of sh/ts
Friday, but at the moment, it looks as if we should be able to
benefit from the lack of rainfall overnight as to handle the
rainfall for Friday. This is the reason for not extending the
watch through Friday for now, unless models differ over the next
12 hours. Winds will rise today as the sfc low and line of sh/ts
moves east. So we will see a quite breezy day today as winds rise
to around 15-20mph with gusts as high as 30mph for a few locations
possible.
A coastal flood advisory will be issued this morning through 4pm
today. This will be mainly for those areas adjacent to gulf waters
and somewhat for a few areas along the northshore of Lake
Pontchartrain. Not enough water has piled into the lake to consider
an advisory for the west most side of the lake. The timing should be
from late morning through mid afternoon. This should remain as more
of a nuisance flooding issue of some secondary roadways outside
hurricane protection levees.
As if this weren't enough. We will also see a chance for an isolated
severe thunderstorm today. All modes will be possible. One would
think that hail would not be a problem, but earlier this morning
there is such a severe thunderstorm containing hail offshore east
of St.Bernard Parish.
AVIATION...
Ceilings for most terminals will remain from OVC020-030 today a few
sites will have some lowered temp ceilings around BKN005 but should
rapidly lift during the morning. Should see a generous lift to
ceilings during the late afternoon and evening hours today becoming
OVC120 into Friday morning. Light to moderate rainfall will remain
for areas over mainly northshore areas this morning while a line of
sh/ts will move through affecting each terminal through mid to late
morning and early afternoon. This all moves east and only light
showers will be left overnight for several areas. Southerly winds
will be moderate today and may be sustained at 15-20 with gusts up
to 30 possible.
MARINE...
Winds will remain out of the S today but will be quite strong around
20-25kt and a deep fetch. This should occur over all marine areas
into the night hours and will be posting a small craft advisory
through tonight for all areas. These flags may be dropped for those
marine zones that drop below criteria late tonight. Deep tropical
moisture will also continue to surge over the northern gulf today. A
few thunderstorms associated with this moisture could become
strong to severe over some of the marine areas. Thunderstorms will
form and move northerly and could produce wind speeds in excess
of 34kt, very heavy rainfall, and waterspouts today. Conditions
should improve a bit over the weekend.
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warnings. Slight to Moderate risk heavy
rainfall today through Friday.
Slight risk severe today.
Coastal flood advisory.
Decision Support Services (DSS)
Code Legend Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rain; direct tropical threats; Events of National
Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 84 71 87 69 / 100 30 90 60
BTR 86 73 88 72 / 100 30 80 60
ASD 86 74 89 73 / 90 30 80 60
MSY 87 77 89 75 / 100 40 70 60
GPT 84 76 86 75 / 90 30 90 70
PQL 84 73 88 73 / 90 30 90 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 4 PM CDT this afternoon for LAZ040-
062-064-066>070.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 4 PM CDT this afternoon for
MSZ080>082.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Jun 6, 10:32 AM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1032 AM CDT Thu Jun 6 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1032 AM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms today. The main threat from severe thunderstorms will be isolated tornadoes and damaging winds. A Flash Flood Watch is in effect through evening. Periods of heavy rainfall are expected with additional amounts of 1 to 3 inches expected today with isolated higher amounts possible. Rain rates at times may approach 2 to 3 inches per hour and cause flash flooding. A Coastal Flood Advisory is in effect for coastal parishes of Southeast Louisiana and Mississippi coast. Strong south to southwest winds over the coastal areas and astronomical high tide will yield minor coastal flooding and inundation in the lowest lying in flood prone areas of Southeast Louisiana and Coastal Mississippi. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms are expected to continue each day Friday through Sunday. A few storms may become strong, capable of producing gusty winds, frequent lightning and periods of heavy rainfall. Locally heavy rainfall could result in ponding of water on roadways and in areas of poor drainage. Isolated flash flooding will also be possible Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time.
In the hours before
Local storm report, Jun 6, 10:21 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TORNADO PAINCOURTVILLE 29.99N 91.05W
06/06/2019 ASSUMPTION LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO DAMAGED POWER LINES
AND CAUSED MINOR STRUCTURAL DAMAGE
&&
MEGANWILLocal storm report, Jun 6, 10:24 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1024 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TORNADO 6 N CONVENT 30.11N 90.83W
06/06/2019 ST. JAMES LA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO 6 MILES NORTH OF
CONVENT THAT PRODUCED DOWNED TREES AND POWER LINES.
&&
MEGANWILSpecial weather statement, Jun 6, 10:44 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1044 AM CDT Thu Jun 6 2019
LAZ057>061-065>067-061645-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Lafourche-St.
John The Baptist-Upper Lafourche-St. James-Upper Jefferson-
1044 AM CDT Thu Jun 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST. JOHN
THE BAPTIST...SOUTHEASTERN ST. JAMES...ST. CHARLES...TERREBONNE...
WESTERN LAFOURCHE AND NORTHWESTERN JEFFERSON PARISHES...
At 1044 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Reserve to 8 miles northwest of Dulac.
Movement was northeast at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Houma, Thibodaux, Cut Off, Avondale, Larose, Metairie, Hahnville,
Laplace, Reserve, Galliano, Jefferson, Harahan, Lockport, Mathews,
Schriever, Montz, Chauvin, Dulac, Luling and River Ridge.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2918 9096 2922 9117 3000 9070 3012 9043
3006 9037 3002 9014 2924 9040 2930 9040
2935 9044 2927 9048 2928 9057 2925 9059
2921 9053 2925 9061 2913 9065 2916 9066
2911 9078 2910 9077 2909 9086
TIME...MOT...LOC 1544Z 242DEG 33KT 3007 9053 2945 9081
KLGLocal storm report, Jun 6, 10:50 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLOOD 2 E DENHAM SPRINGS 30.48N 90.93W
06/06/2019 LIVINGSTON LA PUBLIC
PUBLIC REPORTED WATER IN MULTIPLE BUSINESS BETWEEN DENHAM
SPRINGS AND WALKER.
&&
MEGANWILSpecial weather statement, Jun 6, 11:16 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1116 AM CDT Thu Jun 6 2019
LAZ060>063-069-061715-
Orleans-Lower Plaquemines-St. Charles-Upper Plaquemines-Upper
Jefferson-
1116 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 1116 AM CDT, a strong thunderstorm was located over Luling, or 7
miles west of Avondale, moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Avondale, Timberlane, Belle
Chasse, Chalmette, Jefferson, Gretna, Harahan, Westwego, Jean
Lafitte, Woodmere, Elmwood, Terrytown, Bridge City, River Ridge,
Estelle and Waggaman.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2970 9036 2971 9036 3003 9020 3002 9011
3004 9006 3004 9005 2997 9000 2995 9001
2993 8998 2992 8999 2991 8995 2971 8980
2969 9032
TIME...MOT...LOC 1616Z 239DEG 30KT 2988 9032
CABSpecial weather statement, Jun 6, 11:25 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1125 AM CDT Thu Jun 6 2019
LAZ040-058-072-061700-
Southern Tangipahoa-St. John The Baptist-St. Tammany-
1125 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOHN THE
BAPTIST...SOUTHWESTERN ST. TAMMANY AND SOUTHEASTERN TANGIPAHOA
PARISHES...
At 1125 AM CDT, a strong thunderstorm was located 9 miles southwest
of Madisonville, or 15 miles southeast of Hammond, moving northeast
at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Covington, Abita Springs, Madisonville and Lacombe.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Lake Pontchartrain, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3051 8987 3026 8995 3026 8998 3030 8999
3036 9007 3039 9021 3034 9028 3026 9033
3022 9039 3038 9043 3053 9026
TIME...MOT...LOC 1625Z 231DEG 24KT 3033 9031
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:01 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 6, 1:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 2:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 3:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 4:00 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard | 12 hr |
| Jun 6, 4:04 AM CDT | Small Craft Advisory | LIX | 24 hr | |
| Jun 6, 4:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 6, 4:40 AM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 6, 5:13 AM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Feliciana | 62 min |
| Jun 6, 5:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| Jun 6, 6:08 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 112 min |
| Jun 6, 6:27 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 3 hr |
| Jun 6, 7:23 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 3 hr |
| Jun 6, 7:54 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 6 hr |
| Jun 6, 8:07 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 38 min |
| Jun 6, 8:41 AM CDT | Special Weather Statement | LIX | Livingston | 49 min |
| Jun 6, 8:55 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville | 35 min |
| Jun 6, 9:04 AM CDT | Tornado Warning | LIX | Livingston | 26 min |
| Jun 6, 9:09 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 36 min |
| Jun 6, 9:14 AM CDT | Special Weather Statement | LIX | Assumption | 31 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint James | 40 min |
| Jun 6, 9:26 AM CDT | Tornado Warning | LIX | Ascension, Assumption, Saint James | 34 min |
| Jun 6, 9:28 AM CDT | Tornado Warning | LIX | Livingston | 32 min |
| Jun 6, 9:29 AM CDT | Special Weather Statement | LIX | Ascension, Livingston | 46 min |
| Jun 6, 9:47 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 28 min |
| Jun 6, 9:48 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Helena, Tangipahoa | 3 hr |
| Jun 6, 9:54 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 36 min |
| Jun 6, 9:57 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more | 48 min |
| Jun 6, 10:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 10:07 AM CDT | Special Marine Warning | LIX | 83 min | |
| Jun 6, 10:13 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint John the Baptist, Tangipahoa | 32 min |
| Jun 6, 10:14 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Terrebonne | 31 min |
| Jun 6, 10:37 AM CDT | Tornado Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 23 min |
| Jun 6, 10:40 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa | 50 min |
| Jun 6, 10:42 AM CDT | Tornado Warning | LIX | Saint John the Baptist | 33 min |
| Jun 6, 10:43 AM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 6, 10:44 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles, Terrebonne | 61 min |
| Jun 6, 11:01 AM CDT | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 29 min |
| Jun 6, 11:16 AM CDT | Special Weather Statement | LIX | Orleans | 59 min |
| Jun 6, 11:25 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:30 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jun 6, 11:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| Jun 6, 11:55 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:57 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 2 hr |
| Jun 6, 12:09 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 36 min |
| Jun 6, 12:13 PM CDT | Tornado Warning | LIX | Jefferson, Orleans | 34 min |
| Jun 6, 12:27 PM CDT | Special Weather Statement | LIX | Saint Tammany | 33 min |
| Jun 6, 12:27 PM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 23 min |
| Jun 6, 12:30 PM CDT | Special Weather Statement | LIX | Jefferson | 30 min |
| Jun 6, 12:31 PM CDT | Special Marine Warning | LIX | 89 min | |
| Jun 6, 12:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| Jun 6, 12:56 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 6, 12:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 92 min |
| Jun 6, 1:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 6, 1:57 PM CDT | Special Marine Warning | LIX | 93 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.